Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Elevated SGOT, SGPT levels. Taking pretnisolone. Diet and medications to control levels?

My SGPT and SGOT levels are quite high then normal i.e around 110. Please suggest me methods to control it and also suggest the proper diet . And please mention the effects of increased level of SGOT and SGPT. I am already having Steroids. I am on pretnisolone from 7 months. Please help me out. I will be much obliged. Thank you very much.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das,
The increased SGOT and SGPT levels indicates that there is a hepatic insult that may be due to infection or due to taking the steroid.
Whatever the cause is, avoid rich diet and take LIV 52 daily for a result. And do tests for Hepatitis A , B,C, If all are negative consult with the treating doctor who can stop or modify the steroid dose.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor